Article Text

PDF
Hypoglycaemia after initiation of treatment with etanercept in a patient with type 2 diabetes mellitus
  1. E Bonilla1,
  2. Y Y Lee2,
  3. P E Phillips3,
  4. A Perl4
  1. 1
    Division of Rheumatology, Department of Medicine, State University of New York, New York, USA
  2. 2
    Division of Endocrinology, Department of Medicine, State University of New York, USA
  3. 3
    Division of Rheumatology, Department of Medicine, State University of New York, New York, USA
  4. 4
    Division of Rheumatology, Department of Medicine, State University of New York, New York, USA
  1. Dr Eduardo Bonilla, Department of Medicine, State University of New York, College of Medicine, 750 East, Adams Street, Syracuse, New York 13210, USA; ebonill{at}twcny.rr.com

Statistics from Altmetric.com

Etanercept, a dimeric fusion protein consisting of the extracellular portion of the human p75 tumour necrosis factor α (TNFα) receptor and the Fc receptor of human immunoglobulin G subclass 1, has been used for the treatment of a variety of rheumatological conditions such as rheumatoid arthritis (RA), psoriatic arthritis, and ankylosing spondylitis.1

We report the case of a 54 year old white woman with a longstanding history of RA and type 2 diabetes mellitus who developed episodes of hypoglycaemia after initiation of etanercept treatment. The episodes occurred only on …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.